# SDR SWAA041505

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 56,553 hours, 43,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE LOW PRESSURE IND.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
